# SDR COMA0860116

- Difficulty date: February 9, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 34,820 hours, 32,117 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5311 - RECEIVED PAX DOOR OUTER HANDLE CAUTION MESSAGE.  DIVERTED TO GSP, LANDED WITHOUT INCIDENT.  FOUND CARGO DOOR HARNESS CONNECTOR LOOSE.  REMOVED, CLEANED AND REINSTALLED HARNESS.  NO FURTHER DEFECTS.
